Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 768516, 2 pages
http://dx.doi.org/10.1155/2014/768516
Editorial

Completely Monotonic and Related Functions: Their Applications

1Department of Mathematics, Zhongyuan University of Technology, Zhengzhou, Henan 450007, China
2Department of Mathematics, Roma Tre University, Largo San Leonardo Murialdo 1, 00146 Rome, Italy
3Department of Mathematics, Faculty of Arts and Sciences, Nevsehir University, 50300 Nevsehir, Turkey
4Department of Mathematics, Chongqing Normal University, Chongqing 401331, China

Received 1 October 2014; Accepted 1 October 2014; Published 31 December 2014

Copyright © 2014 Senlin Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bernstein, “Sur la définition et les propriétés des fonctions analytiques d’une variable réelle,” Mathematische Annalen, vol. 75, no. 4, pp. 449–468, 1914. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Hausdorff, “Summationsmethoden und momentfolgen I,” Mathematische Zeitschrift, vol. 9, no. 1-2, pp. 74–109, 1921. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. V. Widder, “Necessary and sufficient conditions for the representation of a function as a Laplace integral,” Transactions of American Mathematical Society, vol. 33, pp. 851–892, 1931. View at Google Scholar
  4. R. D. Atanassov and U. V. Tsoukrovski, “Some properties of a class of logarithmically completely monotonic functions,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 41, no. 2, pp. 21–23, 1988. View at Google Scholar · View at MathSciNet
  5. S. Y. Trimble, J. Wells, and F. T. Wright, “Superadditive functions and a statistical application,” SIAM Journal on Mathematical Analysis, vol. 20, no. 5, pp. 1255–1259, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Guo and H. M. Srivastava, “A certain function class related to the class of logarithmically completely monotonic functions,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 2073–2079, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. H. M. Srivastava, S. Guo, and F. Qi, “Some properties of a class of functions related to completely monotonic functions,” Computers and Mathematics with Applications, vol. 64, no. 6, pp. 1649–1654, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. R. A. Horn, “On infinitely divisible matrices, kernels, and functions,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebi ete, vol. 8, pp. 219–230, 1967. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus